×

Found 1,032 Documents (Results 1–100)

100
MathJax

A cellular structure of the space of branched coverings for the two-dimensional sphere. (English. Russian original) Zbl 1481.57024

St. Petersbg. Math. J. 32, No. 5, 885-904 (2021); translation from Algebra Anal. 32, No. 5, 86-113 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Mappings with finite length distortion and prime ends on Riemann surfaces. (English. Ukrainian original) Zbl 1450.30035

J. Math. Sci., New York 248, No. 2, 190-202 (2020); translation from Ukr. Mat. Visn. 17, No. 1, 60-76 (2020).
MSC:  30C62 30F99 30E25
PDF BibTeX XML Cite
Full Text: DOI

Analytic continuation methods for multivalued functions of one variable and their application to the solution of algebraic equations. (English. Russian original) Zbl 1440.30001

Proc. Steklov Inst. Math. 308, Suppl. 1, 135-151 (2020); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 25, No. 1, 120-135 (2019).
MSC:  30B40 30F99
PDF BibTeX XML Cite
Full Text: DOI

On the Oikawa and Arakawa theorems for graphs. (English. Russian original) Zbl 1422.31007

Proc. Steklov Inst. Math. 304, Suppl. 1, S133-S140 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 4, 243-252 (2017).
MSC:  31C45 30F99 05C99
PDF BibTeX XML Cite
Full Text: DOI

On Riemann’s theory of algebraic functions and their integrals. A supplement to the usual treatises. Translated from th German by Frances Hardcastle. Reprint of the 1893 English edition. (English) Zbl 1406.30014

Dover Books on Mathematics. Mineola, NY: Dover Publications (ISBN 978-0-486-82833-6; 978-0-486-83510-5/ebook). 96 p. (2018).
MSC:  30F99 14H05
PDF BibTeX XML Cite

Ergodic theory for Riemann surface laminations: a survey. (English) Zbl 1404.32057

Byun, Jisoo (ed.) et al., Geometric complex analysis. In honor of Kang-Tae Kim’s 60th birthday, Gyeongju, Korea, 2017. Selected papers based on the presentations at the 11th and 12th Korean conferences on several complex variables, KSCV 11 symposium and KSCV 12 symposium, July 4–8, 2016 and July 3–7, 2017. Singapore: Springer (ISBN 978-981-13-1671-5/hbk; 978-981-13-1672-2/ebook). Springer Proceedings in Mathematics & Statistics 246, 291-327 (2018).
MSC:  32S65 30F99
PDF BibTeX XML Cite
Full Text: DOI arXiv

Variation of Schiffer and hyperbolic spans under pseudoconvexity. (English) Zbl 1404.30050

Byun, Jisoo (ed.) et al., Geometric complex analysis. In honor of Kang-Tae Kim’s 60th birthday, Gyeongju, Korea, 2017. Selected papers based on the presentations at the 11th and 12th Korean conferences on several complex variables, KSCV 11 symposium and KSCV 12 symposium, July 4–8, 2016 and July 3–7, 2017. Singapore: Springer (ISBN 978-981-13-1671-5/hbk; 978-981-13-1672-2/ebook). Springer Proceedings in Mathematics & Statistics 246, 171-178 (2018).
MSC:  30F99 32T99 32G05
PDF BibTeX XML Cite
Full Text: DOI

On a new approach to the problem of distribution of zeros of Hermite-Padé polynomials for a Nikishin system. (English. Russian original) Zbl 1405.30038

Proc. Steklov Inst. Math. 301, 245-261 (2018); translation from Tr. Mat. Inst. Steklova 301, 259-275 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the supports of vector equilibrium measures in the Angelesco problem with nested intervals. (English. Russian original) Zbl 1401.31008

Proc. Steklov Inst. Math. 301, 180-196 (2018); translation from Tr. Mat. Inst. Steklova 301, 192-208 (2018).
MSC:  31A15 30D30 30F99
PDF BibTeX XML Cite
Full Text: DOI

Riemann surfaces: reception by the French school. (English) Zbl 1390.30002

Ji, Lizhen (ed.) et al., From Riemann to differential geometry and relativity. Cham: Springer (ISBN 978-3-319-60038-3/hbk; 978-3-319-60039-0/ebook). 237-291 (2017).
MSC:  30-03 01A55 30F99
PDF BibTeX XML Cite
Full Text: DOI HAL

Hermite-Padé approximants for meromorphic functions on a compact Riemann surface. (English. Russian original) Zbl 1387.30066

Russ. Math. Surv. 72, No. 4, 671-706 (2017); translation from Usp. Mat. Nauk 72, No. 4, 95-103 (2017).
MSC:  30F99 41A21
PDF BibTeX XML Cite
Full Text: DOI

Suita conjecture for a punctured torus. (English) Zbl 1383.32001

Dang, Pei (ed.) et al., New trends in analysis and interdisciplinary applications. Selected contributions of the 10th ISAAC congress, Macau, China, August 3–8, 2015. Basel: Birkhäuser/Springer (ISBN 978-3-319-48810-3/pbk; 978-3-319-48812-7/ebook). Trends in Mathematics. Research Perspectives, 199-206 (2017).
MSC:  32A25 30F99
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification